# SDR ASOA20150905052

- Difficulty date: September 5, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 32,086 hours, 24,698 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Row 6
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING ODOR FROM ROW 6 AND LIGHT PUFF OF SMOKE.  MAINTENANCE RELEASED ACFT IAW 33-20-00-2.  SUPPLEMENT TO FOLLOW.
